# SDR R7MR34360

- Difficulty date: August 16, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Engine: Tmeca ARRIEL1
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 3502011111
- Part serial: 354946
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 791 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE.  SHOWS 20 FEET DOWN.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (106LN) (K)
